# SDR CALA2013122393893

- Difficulty date: December 21, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 92,150 hours, 14,650 cycles
- Engine: Pwa PW4060
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL RAMP REPORTED DAMAGE TO FWD CARGO PIT FLOOR BOARD AT APPROXIMATELY STATION 650.
